Asymmetrizing trees of maximum valence 2ℵ0

Research output: Contribution to journalArticleResearchpeer-review

Standard

Asymmetrizing trees of maximum valence 2ℵ0. / Imrich, Wilfried; Tucker, Thomas W.

In: Monatshefte für Mathematik, Vol. 192.2020, No. July, 28.04.2020, p. 615-624.

Research output: Contribution to journalArticleResearchpeer-review

Author

Imrich, Wilfried ; Tucker, Thomas W. / Asymmetrizing trees of maximum valence 2ℵ0. In: Monatshefte für Mathematik. 2020 ; Vol. 192.2020, No. July. pp. 615-624.

Bibtex - Download

@article{9c28a47db30d445286e5bd3897544175,
title = "Asymmetrizing trees of maximum valence 2ℵ0",
author = "Wilfried Imrich and Tucker, {Thomas W.}",
year = "2020",
month = apr,
day = "28",
doi = "10.1007/s00605-020-01420-9",
language = "English",
volume = "192.2020",
pages = "615--624",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "July",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Asymmetrizing trees of maximum valence 2ℵ0

AU - Imrich, Wilfried

AU - Tucker, Thomas W.

PY - 2020/4/28

Y1 - 2020/4/28

U2 - 10.1007/s00605-020-01420-9

DO - 10.1007/s00605-020-01420-9

M3 - Article

VL - 192.2020

SP - 615

EP - 624

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - July

ER -